# SDR 2002UALA00664

- Difficulty date: April 10, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 41,960 hours, 22,095 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE DENTED AT BS 800, STR 25R, RBL 64.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
